# SDR SWAA2022022547722

- Difficulty date: January 2, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 54,075 hours, 31,907 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER AFT SLIDING SEAL RETAINER IS CRACKED. / R&R SEAL RETAINER AS PER SRM 51-40-02
